[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.197.114. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
May 1977

Toxic Epidermal Necrolysis in a Patient With Ovarian Carcinoma

Author Affiliations

Sheffield, England

Arch Dermatol. 1977;113(5):687-688. doi:10.1001/archderm.1977.01640050147036
Abstract

To the Editor.—  Toxic epidermal necrolysis is recognized with increasing frequency in association with an enlarging variety of other diseases and is apparently precipitated by a very wide spectrum of triggering mechanisms. Rarer but important associations have also been reported and we would like to report another example in this category of toxic epidermal necrolysis occurring in association with a systemic neoplasm.

Report of a Case.—  A 66-year-old house

First Page Preview View Large
First page PDF preview
First page PDF preview
×